Juvederm and Botox injections in corner of mouth. Any suggestions?

I had juvaderm injected in the lower corners of my bottom lip and also Botox. This was over 1 month ago . I have difficulty eating and have small bumps on the inside of my lower lip and have a chin like Leno . I have returned back 3 times .. Nurse said that it will get better ??

Doctor Answers 5

Botox around mouth

This is an injection for the experts. It appears it wasn't done correctly. It will just have to wear off and things will get back to normal in about 3-4 months.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Juvederm and Botox into corners of mouth

Botox can be very tricky around the mouth.  While it can help to raise the corners to help the smile, if put too far medially it can affect the pucker muscle which makes it difficult to eat and drink.  This will improve as the botox wears off.
The Juvederm can sometimes be felt on the inside of the lid/mouth.  As long as you can't see a lump on the outside I would leave it alone.
Not sure why you would have a chin like Leno if everything was done close to the lip.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 25 reviews

Injectable treatments around the mouth require utmost precision

Cjones-

When I treat the area around the mouth with Juvederm and Botox, I use small amounts and precise placement after viewing exactly where your muscles contract.  If your nurse is not able to correct your bumps and uneven movements, then I suggest seeing another provider.  The issues you are describing seem readily correctable.

Good luck!

Daniel Levy, MD
Bellevue Dermatologic Surgeon
4.8 out of 5 stars 40 reviews

Juvederm and Botox in the mouth and problems

It sounds like both the Botox and Juvederm were injected incorrectly.  I would consult a board certified dermatologist to assess the situation to see how it can be fixed with Vitrase.  Best, Dr. Green

Juvederm and Lumps/Bumps and Lips

This area needs an expert for injection.  It is likely you need reversing of the filler, injection to reduce scarring, or surgery to remove the lumps.  Please see an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.